MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION MAX; HIGH ANGULATION PLATE, 2-LEVEL, 28MM

ULRICH MEDICAL USA UNION MAX; HIGH ANGULATION PLATE, 2-LEVEL, 28MM
Model Number UU201-02-0028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the case the surgeon was removing the plate to tamp back (reposition) one of the interbodies.Once he put the plate back in place one of the cams disassociated from the plate while it was being turned.The cam came off with the driver.The plate was replaced with a new one and all parts were retrieved.There was no harm to the patient.

Brand Name
UNION MAX
Common Device Name
HIGH ANGULATION PLATE, 2-LEVEL, 28MM
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75048
Manufacturer (Section G)
CURITEVA MEDICAL
25127 will mccomb dr
tanner AL 35671
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
5742659601
MDR Report Key24168064
Report Number3005823819-2026-00003
Device Sequence Number18420216
Product Code KWQ
UDI-Device Identifier00810076334547
UDI-Public00810076334547
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU201-02-0028
Device Catalogue NumberUU201-02-0028
Device Lot NumberCU17084-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic